# SDR SWAA2021081712418

- Difficulty date: February 20, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. STA 727D+4; RBL 21 TO LBL 21; WL 155; FLOOR PANEL SPLICE STRAP HAS CORROSION ON UPPER AND LOWER SURFACE. / REPLACED NEW TEE ASSY ON AFT CARGO COMPARTMENT; STA 727D+4 RBL 21-LBL 21; WL 155; IAW BOEING DWG #146A7500 TY: DWG; ID: 0037 REV: C & SRM 51-40-02.
